Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Rigidity among prime-knot complements


Author: Wilbur Whitten
Journal: Bull. Amer. Math. Soc. 14 (1986), 299-300
MSC (1985): Primary 57M25, 57R65
DOI: https://doi.org/10.1090/S0273-0979-1986-15448-0
MathSciNet review: 828830
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [CGLS1] M. Culler, C. Gordon, J. Luecke, and P. B. Shalen, Dehn surgery on knots, Bull. Amer. Math. Soc. (N.S.) 13 (1985), 43-45. MR 788388
  • [CGLS2] M. Culler, C. Gordon, J. Luecke, and P. B. Shalen, Dehn surgery on knots, MSRI preprint. MR 881270
  • [FW] C. D. Feustel and W. Whitten, Groups and complements of knots, Canad. J. Math. 30 (1978), 1284-1295. MR 511562
  • [G] C. McA. Gordon, Some aspects of classical knot theory, Knot Theory (Proc, Plans-sur-Bex, Switzerland, 1977), Lecture Notes in Math., vol. 685, Springer-Verlag, Berlin and New York, 1978, pp. 1-60. MR 521730
  • [Ja] W. Jaco, Lectures on three-manifold topology, CBMS Regional Conf. Ser. in Math., no. 43, Amer. Math. Soc., Providence, R. I., 1980. MR 565450
  • [K] R. Kirby, Problems in low-dimensional manifold theory, Proc. Sympos. Pure Math., vol. 32, Amer. Math. Soc., Providence, R. I., 1978, pp. 273-312. MR 520548
  • [W] W. Whitten, Knot complements and groups, Topology (to appear). MR 880506

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57M25, 57R65

Retrieve articles in all journals with MSC (1985): 57M25, 57R65


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15448-0

American Mathematical Society